MathSciNet Relay Station
MathSciNet bibliographic data
MR722214 35Q20 (35R60 60H15)
Wadati, Miki Stochastic Korteweg-de Vries equation. J. Phys. Soc. Japan 52 (1983), no. 8, 2642–2648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement